# SDR REXA01002

- Difficulty date: January 7, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N935MA
- Make and model: Saab SF340A
- Aircraft serial: 340A073
- Engine: Ge CT75A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE FLIGHT FROM MEM TO TRI, AT FL 190, THE L ENG OIL PRESSURE AND MASTER WARNING LIGHTS ILLUMINATED.  LEFT ENGINE OIL PRESSURE GAUGE WAS IN THE LOWER YELLOW AREA.  COMPLIED WITH EMERGENCY PROCEDURES AND SHUTDOWN ENGINE.  DECLARED AN EMERGENCY WITH ATLANTA CENTER AND WAS DIVERTED TO TYS.  LANDING WAS OTHERWISE UNEVENTFUL.  MAINTENANCE FOUND A LOSS OF OIL FROM THE ENGINE.  CHIP DETECTOR WAS REMOVED AND IT REVEALED CHIPS.  ENGINE WAS REMOVED AND REPLACED.  (M)
